Title

Advances in Nonlinear Variational Inequalities Volume 25 (2022), Number 1, 91-108 γ-Schatten Norm Multivariate Ostrowski Type Inequalities for Several Neumann-Schatten Class Bγ (H) Valued Functions

Abstract

Here we are dealing with several smooth functions from a compact convex set of ℝk, k ≥ 2 to a Neumann-Schatten class Bγ (H), γ ≥ 1, which is a Banach algebra. For these we prove general multivariate Ostrowski type inequalities with estimates in norms ‖·‖p, for all 1 ≤ p ≤∞. We provide also interesting applications.

Publication Title

Advances in Nonlinear Variational Inequalities

This document is currently not available here.

Share

COinS